Abstract and Applied Analysis
Volume 2004 (2004), Issue 11, Pages 981-995
An index formula for the degree of (S)-mappings associated with one-dimensional -Laplacian
Department of Applied Physics, School of Science and Engineering, Waseda University, 3-4-1 Okubo, Shinjuku-ku, Tokyo 169-8555, Japan
Received 11 August 2003
Copyright © 2004 Jun Kobayashi and Mitsuharu Ôtani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The topological degree for (S)-mappings concerning a nonlinear eigenvalue problem associated with one-dimensional -Laplacian is evaluated. The result is applied to a variational inequality, where the multiple existence of solutions is discussed.